# SDR JJBA20201116019

- Difficulty date: November 16, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,264 hours, 27,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LT SIDE, THE SKIN IS DEFORMED AROUND THE TAT PROBE.  ON FWD FUSELAGE LT SIDE SKIN, AROUND TAT PROBE, PAINT STRIPPED FOR INVESTIGATION.  TAT PROBE INNER BASE REMOVED FOR INVESTIGATION.  AFTER INVESTIGATION, THE TAT PROBE INNER BASE FOUND WITH DEFORMATION AND THIS IS WHAT WAS CAUSING THE SKIN DEFORMATION.  NEW TAT PROBE INNER BASE ORDERED FOR REPLACEMENT.  FWD FUSE LT SIDE SKIN AROUND TAT PROBE OUT WISELY INSPECTED USING A 30X MAGNIFYING GLASSES AND NO FAULT FOUND.  NEW TAT PROBE INNER BASE INSTALLED WITH SOLID RIVETS.  LT SIDE FWD FUSELAGE AROUND THE TAT PROBE PAINTED.
